# SDR IPXA10163564

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Engine: Pwa PW4158
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid Valve
- Condition: Inoperative
- Location: Slat Sys 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, SLAT SYS 2 FAULT LIGHT ECAM SLAT SYS 2 FAULT ILLUMINATED OVERHEAD PANEL.  R & R SOLENOID VALVE ON VALVE BLOCK 26CV REF MM 27-84-33-04. FOLLOWED FIM 27-80-05, STEP 1 TO A2-6-13.  ENABLE SOLENOID VALVE HAD RESISTANCE VALVE OF 69 OHMS. OPS CK OF SYS 2 SLATS OPS NORMAL. REF AMM 27- 84-00-05.
